# SDR IPXA0561979

- Difficulty date: July 23, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Seat Track
- Part number: 143N5278
- Condition: Corroded
- Location: Bs 575-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CORROSION ON SEAT TRACK OTBD FLANGE BS 575 -620, LBL 25     CORRODED AREAS FOUND OUT OF LIMITS, REPAIR IAW SRM 53-00-52-2R5.
